Alert archive / Missouri / Frost Advisories in 2022

Frost Advisory 3, NWS St. Louis, MO

April 25, 20229 counties in Illinois; 17 counties in Missouri

NWS St. Louis, MO issued this frost advisory at Apr 25, 2022, 2:40 AM CDT for 9 counties in Illinois; 17 counties in Missouri. It took effect at Apr 26, 2022, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2022, 2:40 AM CDT (07:40 UTC)
In effect from
Apr 26, 2022, 1:00 AM CDT
Expired
Apr 26, 2022, 8:00 AM CDT
In force
7 hr
Issued by
NWS St. Louis, MO
All 26 counties

Bond County, IL, Calhoun County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Montgomery County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Lincoln County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Saint Charles County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 38 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.7 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 75 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
75 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
882 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

612 
WWUS73 KLSX 250740
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service St Louis MO
240 AM CDT Mon Apr 25 2022

ILZ095-096-MOZ018-019-026-027-252245-
/O.NEW.KLSX.FZ.W.0004.220426T0600Z-220426T1300Z/
Adams IL-Brown IL-Knox MO-Lewis MO-Shelby MO-Marion MO-
Including the cities of Hannibal, Mount Sterling, and Quincy
240 AM CDT Mon Apr 25 2022

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...In Missouri, Knox MO, Lewis MO, Marion MO and Shelby MO 
  Counties. In Illinois, Adams IL and Brown IL Counties.

* WHEN...From 1 AM to 8 AM CDT Tuesday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

ILZ058>060-064-065-097>099-MOZ034>036-041-042-047-048-050>052-252245-
/O.NEW.KLSX.FR.Y.0003.220426T0600Z-220426T1300Z/
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Pike IL-
Calhoun IL-Jersey IL-Monroe MO-Ralls MO-Pike MO-Boone MO-Audrain
MO-Moniteau MO-Cole MO-Callaway MO-Montgomery MO-Lincoln MO-
Including the cities of Columbia, Pittsfield, Mexico, Litchfield,
Bowling Green, Jefferson City, Vandalia, and Fulton
240 AM CDT Mon Apr 25 2022

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY...

* WHAT...Temperatures as low as 33 will result in frost formation.

* WHERE...Portions of south central, southwest, and west central 
  Illinois. Portions of central, east central, and northeast 
  Missouri.

* WHEN...From 1 AM to 8 AM CDT Tuesday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Britt
4 follow-up statements
027 
WWUS73 KLSX 251948
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service St Louis MO
248 PM CDT Mon Apr 25 2022

ILZ095-096-MOZ018-019-026-027-261100-
/O.CON.KLSX.FZ.W.0004.220426T0600Z-220426T1300Z/
Adams IL-Brown IL-Knox MO-Lewis MO-Shelby MO-Marion MO-
Including the cities of Hannibal, Mount Sterling, and Quincy
248 PM CDT Mon Apr 25 2022

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY...

* WHAT...Sub-freezing temperatures as low as 32 expected.

* WHERE...In Missouri, Knox MO, Lewis MO, Marion MO and Shelby MO 
  Counties. In Illinois, Adams IL and Brown IL Counties.

* WHEN...From 1 AM to 8 AM CDT Tuesday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

ILZ100-MOZ049-059>062-072-073-261100-
/O.EXA.KLSX.FR.Y.0003.220426T0600Z-220426T1300Z/
Madison IL-Osage MO-Gasconade MO-Warren MO-Saint Charles MO-
Franklin MO-Crawford MO-Washington MO-
Including the cities of Saint Charles, Alton, Union, Washington,
Sullivan, and Edwardsville
248 PM CDT Mon Apr 25 2022

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY...

* WHAT...Temperatures as low as 36 will result in frost formation.

* WHERE...In Missouri, Osage MO, Crawford MO, Franklin MO, Gasconade 
  MO, Saint Charles MO, Warren MO and Washington MO Counties. In 
  Illinois, Madison IL County.

* WHEN...From 1 AM to 8 AM CDT Tuesday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

ILZ058>060-064-065-097>099-MOZ034>036-041-042-047-048-050>052-261100-
/O.CON.KLSX.FR.Y.0003.220426T0600Z-220426T1300Z/
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Pike IL-
Calhoun IL-Jersey IL-Monroe MO-Ralls MO-Pike MO-Boone MO-Audrain
MO-Moniteau MO-Cole MO-Callaway MO-Montgomery MO-Lincoln MO-
Including the cities of Columbia, Pittsfield, Mexico, Litchfield,
Bowling Green, Jefferson City, Vandalia, and Fulton
248 PM CDT Mon Apr 25 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY...

* WHAT...Temperatures as low as 34 will result in frost formation.

* WHERE...Portions of south central, southwest, and west central 
  Illinois. Portions of central, east central, and northeast 
  Missouri.

* WHEN...From 1 AM to 8 AM CDT Tuesday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Maples
308 
WWUS73 KLSX 260136
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service St Louis MO
836 PM CDT Mon Apr 25 2022

ILZ095-096-MOZ018-019-026-027-261300-
/O.CON.KLSX.FZ.W.0004.220426T0600Z-220426T1300Z/
Adams IL-Brown IL-Knox MO-Lewis MO-Shelby MO-Marion MO-
Including the cities of Hannibal, Mount Sterling, and Quincy
836 PM CDT Mon Apr 25 2022

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...In Missouri, Knox MO, Lewis MO, Marion MO and Shelby MO 
  Counties. In Illinois, Adams IL and Brown IL Counties.

* WHEN...From 1 AM to 8 AM CDT Tuesday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

ILZ058>060-064-065-097>100-MOZ034>036-041-042-047>052-059>062-072-
073-261300-
/O.CON.KLSX.FR.Y.0003.220426T0600Z-220426T1300Z/
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Monroe MO-Ralls MO-Pike MO-Boone
MO-Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery
MO-Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Crawford MO-Washington MO-
Including the cities of Columbia, Saint Charles, Pittsfield,
Alton, Litchfield, Washington, Mexico, Bowling Green, Jefferson
City, Edwardsville, Union, Sullivan, Vandalia, and Fulton
836 PM CDT Mon Apr 25 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY...

* WHAT...The temperature will fall into the mid 30s overnight with 
  the potential for frost to form on exposed surfaces.

* WHERE...Portions of south central, southwest, and west central 
  Illinois. Portions of central, east central, and northeast 
  Missouri.

* WHEN...From 1 AM to 8 AM CDT Tuesday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Kimble
902 
WWUS73 KLSX 260835
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service St Louis MO
335 AM CDT Tue Apr 26 2022

ILZ095-096-MOZ018-019-026-027-261300-
/O.CON.KLSX.FZ.W.0004.000000T0000Z-220426T1300Z/
Adams IL-Brown IL-Knox MO-Lewis MO-Shelby MO-Marion MO-
Including the cities of Hannibal, Mount Sterling, and Quincy
335 AM CDT Tue Apr 26 2022

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 30.

* WHERE...In Missouri, Knox MO, Lewis MO, Marion MO and Shelby MO 
  Counties. In Illinois, Adams IL and Brown IL Counties.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

ILZ058>060-064-065-097>100-MOZ034>036-041-042-047>052-059>062-072-
073-261300-
/O.CON.KLSX.FR.Y.0003.000000T0000Z-220426T1300Z/
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Monroe MO-Ralls MO-Pike MO-Boone
MO-Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery
MO-Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Crawford MO-Washington MO-
Including the cities of Columbia, Saint Charles, Pittsfield,
Alton, Litchfield, Washington, Mexico, Bowling Green, Jefferson
City, Edwardsville, Union, Sullivan, Vandalia, and Fulton
335 AM CDT Tue Apr 26 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 33 will result in frost formation.

* WHERE...Portions of south central, southwest, and west central 
  Illinois. Portions of central, east central, and northeast 
  Missouri.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Gosselin
524 
WWUS73 KLSX 261251
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service St Louis MO
751 AM CDT Tue Apr 26 2022

ILZ095-096-MOZ018-019-026-027-261400-
/O.EXP.KLSX.FZ.W.0004.000000T0000Z-220426T1300Z/
Adams IL-Brown IL-Knox MO-Lewis MO-Shelby MO-Marion MO-
Including the cities of Hannibal, Mount Sterling, and Quincy
751 AM CDT Tue Apr 26 2022

...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

The threat has ended.

$$

ILZ058>060-064-065-097>100-MOZ034>036-041-042-047>052-059>062-072-
073-261400-
/O.EXP.KLSX.FR.Y.0003.000000T0000Z-220426T1300Z/
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Monroe MO-Ralls MO-Pike MO-Boone
MO-Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery
MO-Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Crawford MO-Washington MO-
Including the cities of Columbia, Saint Charles, Pittsfield,
Alton, Litchfield, Washington, Mexico, Bowling Green, Jefferson
City, Edwardsville, Union, Sullivan, Vandalia, and Fulton
751 AM CDT Tue Apr 26 2022

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

The threat has ended.

$$

Elmore

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this frost advisory went out at Apr 24, 10:42 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Apr 24, 10:42 PM CDT, 3 hours 58 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1042 PM CDT Sun Apr 24 2022

.SHORT TERM...  (Through Late Monday Night)
Issued at 254 PM CDT Sun Apr 24 2022

The main issue will be the convective potential this afternoon into
early this evening. There is also the potential for locally heavy
rain with additional activity that moves through overnight.

Early this morning, scattered showers dotted the landscape in a
general north/south orientation, weakening and decreasing in
coverage from mid to late morning. This activity ran along and ahead
of a cold front and remnant outflow from last night's thunderstorms
which initially developed over the eastern Plains. This frontal
boundary extended well south of an occluded surface low that now
resides over the Upper Midwest. Though the initial showers did not
have much an impact themselves, the resulting cloud cover that
shrouded the region through much of the day has limited surface
instability this afternoon. There have been some breaks in the
cloud cover ahead of the front but sunshine has been limited.

Visible satellite shows broken/overcast skies running from the Great
Lakes southwestward through central Illinois and southeast sections
of Missouri. Surface analysis shows the cold front has made steady
but slow progress to the southeast through the day, but in the
last couple of hours there has been a hint that the boundary is
stalling or even attempting to return north. Surface temperatures
over southeast and east-central Missouri and southwest Illinois
are in the mid to upper 70s with dewpoints in the low-60s. Winds
veer to the west over central Missouri, where temperatures fall
into the 50s and dewpoints drop into the upper 30s/low-40s.

Latest trends show the cold front has slowed up considerably with
even a hint that it may be meandering slightly north. Though
activity was expected along the front, SPC mesoanalysis hasn't been
that impressive regarding concerns for severe thunderstorms. Warmth
and moisture are in place, along with effective shear of 40-45
knots. The limiting factors have been the forcing with the
slow/stalling boundary and mid-level lapse rates that have been
conditionally unstable at best. This was proven in the earlier
isolated/scattered showers and thunderstorms that prompted the
severe thunderstorm watch. Each exhibit brief periods of promise,
showing weak rotation 100-150 SRH along the boundary, but had little
upward vertical growth to reach their full potential. As we continue
to work through the remainder of the afternoon/evening, the threat
for severe weather seems to be waning, mainly with the lack of
forcing, weakening lapse rate and lessening threat for instability
to recover with lowering sun angle. Additionally, showers and
thunderstorm well to the southwest continue to throw "debris clouds"
to the northeast, which may only continue to inhibit further
potential. Marginally severe hail and wind seem to be the greatest
threat. However, soundings depict long, narrow CAPE, which doesn't
support much in the way of hail, especially with the meager mid-
level lapse rate of around 6.5C. Thinking is that the severe
threat, while not zero, is beginning to diminish quickly with each
passing hour.

The suite of hi-res guidance and HREF paintball plots lend
confidence to additional showers and an embedded thunderstorm
this evening into the overnight period. I believe we will
transition from a strong to severe thunderstorm threat to a
localized heavy rain threat. Then, there are even caveats to this,
too. While PWATs are progged to be in the 1.4-1.8" range, when
surface flow is overlaid with mean mid-level flow, parallel flow
is spatially and temporally limited in scope. It looks like there
will be an uptick in activity as an upper level shortwave pushes
northeast overhead and the surface boundary slow sags south. How
far the front makes it south will be key in just how much
residence time there is for locally heavy rain to train. As
limited as this is, the greatest chances for heavy rain still look
to line up over southeast Missouri and southwest Illinois.

By Monday morning, the upper wave jaunts east, influencing the
southward push of the surface boundary as northwest flow takes over.
Rain potential will decrease through Monday morning with skies
clearing from west to east. Below normal temperatures are expected
with highs in the mid-50s to low-60s.

Maples

.LONG TERM...  (Tuesday through Next Sunday)
Issued at 254 PM CDT Sun Apr 24 2022

Long term trends will bring the early week below normal temperatures
back to near normal by midweek and potentially above normal later in
the week. Though the period starts out dry, rain chance will
increase from mid-to-late week.

Surface high pressure will build into the region, tucking underneath
the base of an upper level trough through the day Tuesday. North-
northwest flow will persist from the surface through the mid and
upper levels with the 850 mb 0C isotherm bisecting the CWA. This
will ensure one more day of below normal temperatures. There could
be impacts from the colder morning temperatures, which start out
near freezing over northeast Missouri and trend slightly upward to
around 40 degrees over southeast Missouri and southwest Illinois.
Frost potential remains a concern Tuesday morning with highs only
return to the upper 50s to low-60s. Cooler air will extend
through Tuesday night, but may not be quite as cold with mid-30s
to low-40s.

Surface high pressure begins to move east Wednesday as mid/upper
ridging builds west to east across the central Plains. This will
result in return flow Wednesday, inching temperatures closer to
normal (mid-60s to low-70s). Southerly flow and dewpoints in the mid-
30s to low-40s may be enough argument for a slight bump in highs.
The reservation is in the south (vs. southwest) wind and recent
green-up, lending a bit more of a challenge to over performance.

Upper ridging continues to build in from the west from Thursday into
next weekend. As this occurs, an upper level shortwave moves east
through the upper trough in tandem with mid-level warm air
advection. A weak surface low develops over the central Plains,
but it holds far enough west, while surface ridging retains enough
influence that Thursday's rain potential should remain west of
the Mississippi River. Better chances should hold off until late
in the week, but guidance diverges on strength and evolution with
an increased spread in ensemble data. There is some form of a
surface low deepening over the central Plains that ejects into the
Upper Midwest. The cold front makes relatively slow southeast
progress with plenty of question in the amount of support that
will be over the region at any give time. The main theme will be
toward more seasonable warmth with some magnitude of
shower/thunderstorms potential through the end of the week.

Maples

&&

.AVIATION...  (For the 06z TAFs through 06z Monday Night)
Issued at 1009 PM CDT Sun Apr 24 2022

The cold front has shifted south of the region this evening,
although showers and thunderstorms continue along and behind the
front. There will continue to be a few showers impacting JEF and
possibly COU for the next couple of hours, as well as the St Louis
metro terminals for the next few hours. Thunder is not likely at
any TAF site. There is a chance for some MVFR ceilings in the
metro over the next few hours, but even this should disperse as
the rain ends and dry air behind the cold front continues to push
into the area. Winds pick up a bit out of the northwest tomorrow
morning, gusting generally 15 to 20 KT at times.

Kimble

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Apr 24, 6:59 PM CDT, 7 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
659 PM CDT Sun Apr 24 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-260000-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
659 PM CDT Sun Apr 24 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Showers and a few embedded thunderstorms are expected tonight.
Locally heavy rainfall is possible overnight primarily across
southeast Missouri and southwest Illinois.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for thunderstorms across parts of the area early
Monday morning and again Thursday night through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

Kimble

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 2:40 AM CDTFreeze WarningLSXAdams, Brown29 hr
Apr 24, 8:02 PM CDTSevere Thunderstorm WarningLSXReynolds30 min
Apr 24, 8:39 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois24 min

Nearby

Frost Advisories in Missouri, 2022Frost Advisories in Illinois, 2022Every frost advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.